I have been on ortho tri-cyclen lo for over 6 months now and have been taking birth control for almost 2 years now. Around Sept. 8-11 I had strep throat and was taking an antibiotic for it. In the mean time I had sex that weekend during my period and sex while taking the anitbiotics. I don't use any other form of protection because of the birth control. Last thursday I skipped a pill, which I take at 9pm at night, the next afternoon I had unprotected sex. Since then I know of two times that I took a pill later than my scheduled time, something like a few hours later. Recently this week around tuesday I noticed a light brown discharge. I didn't think anything of it. It went away then started up again the next evening and lasted till this morning. It is not heavy enough for a period or even for a light pad. I notice it more when I use the facilities. I have also been bloated and eating more and feeling nausious at night (which could just be in my head). I do not start my period for another week and a half. Could this be implantation bleeding? Would it be possible since I am on birth control? I plan on taking a HPT anyway, but would still love some feed back. Thank you